Annals of Combinatorics, Volume 10, No. 4, 2006

Matthias Beck and Thomas Zaslavsky
An Enumerative Geometry for Magic and Magilatin Labellings
Ann. Combin. 10 (2006) 395-413

Péter L. Erdós, Péter Ligeti, Péter Sziklai, and David C. Torney
Subwords in Reverse-Complement Order
Ann. Combin. 10 (2006) 415-430

I.P. Goulden1 and Luis G. Serrano
A Simple Recurrence for Covers of the Sphere With Branch Points of Arbitrary Ramication
Ann. Combin. 10 (2006) 431-441

Gábor Hetyei
Central Delannoy Numbers and Balanced Cohen- Macaulay Complexes
Ann. Combin. 10 (2006) 443-462

D.M. Jackson and M. Yip
A Symmetric Function Resolution of the Number of Permutations With Respect to Block-Stable Elements
Ann. Combin. 10 (2006) 463-480

C.M. Reidys
Sequential Dynamical Systems Over Words
Ann. Combin. 10 (2006) 481-498